MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F3310
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.Observed during the event: infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key25300532
Report Number3012141159-2026-00156
Device Sequence Number9307321
Product Code DZE
UDI-Device Identifier07290108812039
UDI-Public07290108812039
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F3310
Device Catalogue NumberNM-F3310
Device Lot Number9000809
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2026
Device Age30 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/27/2026